Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Undergoing treatment for tuberculosis in anus. Feeling weak. Medicine side effects?

I am 57 years old male. I am undergoing treatment for tuberculosis in the anus for nine months. Prescribed with AKT4 , Tabo and Benadon Tablets for first three months and now AKT4 is replaced by R-Cinex for next six months. But My body has become very weak and less improvement. Is this because of the tablet side effect ? LFT are normal. Please advise if we have to check any other ?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You have used AKT4 for 9 months and now you are using rcinex, still you are feeling very weak.

I suspect that you migt have neglected the loss of appitite, during the 1st stage of the treatment, due to disease, so you would have become mal nourished, and finding the result now.

Other possibility is most of the drugs are gastric irritants and can cause loss of appitite.

Other possibility is rifampicin and other anti TB drugs can cause neuritis hence can cause weakness , I advise you to go to your treating doctor and explain your problem, By using high potency bcomplex you will be fine.

I wish you a speedy recovery and thanks for calling.
Answered: Fri, 15 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor